Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 123, Number 1
HTML articles powered by AMS MathViewer

Local cohomology of Rees algebras and Hilbert functions
Bernard Johnston and Jugal Verma PDF
Proc. Amer. Math. Soc. 123 (1995), 1-10
On the depth of the associated graded ring
Anna Guerrieri PDF
Proc. Amer. Math. Soc. 123 (1995), 11-20
Strong incompactness for some nonperfect rings
Jan Trlifaj PDF
Proc. Amer. Math. Soc. 123 (1995), 21-25
The existence of flat covers over Noetherian rings of finite Krull dimension
Jin Zhong Xu PDF
Proc. Amer. Math. Soc. 123 (1995), 27-32
On crossed products of Hopf algebras
Maria E. Lorenz and Martin Lorenz PDF
Proc. Amer. Math. Soc. 123 (1995), 33-38
Arithmetical conditions on element orders and group structure
Ji Ping Zhang PDF
Proc. Amer. Math. Soc. 123 (1995), 39-44
A Chevalley-Warning approach to $p$-adic estimates of character sums
Da Qing Wan PDF
Proc. Amer. Math. Soc. 123 (1995), 45-54
Nonisomorphic algebraic models of a smooth manifold with group action
Karl Heinz Dovermann, Mikiya Masuda and Dong Youp Suh PDF
Proc. Amer. Math. Soc. 123 (1995), 55-61
Sen’s theorem on iteration of power series
Jonathan Lubin PDF
Proc. Amer. Math. Soc. 123 (1995), 63-66
Triangular UHF algebras over arbitrary fields
R. L. Baker PDF
Proc. Amer. Math. Soc. 123 (1995), 67-79
On $p$-hyponormal contractions
B. P. Duggal PDF
Proc. Amer. Math. Soc. 123 (1995), 81-86
Extinction in competitive Lotka-Volterra systems
M. L. Zeeman PDF
Proc. Amer. Math. Soc. 123 (1995), 87-96
Isometries of noncommutative metric spaces
Efton Park PDF
Proc. Amer. Math. Soc. 123 (1995), 97-105
Continuity of random derivations
M. V. Velasco and A. R. Villena PDF
Proc. Amer. Math. Soc. 123 (1995), 107-120
Singular Kobayashi metrics and finite type conditions
Ji Ye Yu PDF
Proc. Amer. Math. Soc. 123 (1995), 121-130
The weak stability of the positive face in $L^ 1$
Zhibao Hu PDF
Proc. Amer. Math. Soc. 123 (1995), 131-134
Volume densities with the mean value property for harmonic functions
W. Hansen and I. Netuka PDF
Proc. Amer. Math. Soc. 123 (1995), 135-140
The theorems of Carathéodory and Gluskin for $0<p<1$
Jesús Bastero, Julio Bernués and Ana Peña PDF
Proc. Amer. Math. Soc. 123 (1995), 141-144
Sets in the ranges of sums for perturbations of nonlinear $m$-accretive operators in Banach spaces
Athanassios G. Kartsatos PDF
Proc. Amer. Math. Soc. 123 (1995), 145-156
Traces and subadditive measures on projections in $\textrm {JBW}$-algebras and von Neumann algebras
L. J. Bunce and J. Hamhalter PDF
Proc. Amer. Math. Soc. 123 (1995), 157-160
On compactness of composition operators in Hardy spaces of several variables
Song-Ying Li and Bernard Russo PDF
Proc. Amer. Math. Soc. 123 (1995), 161-171
On compactness and Loeb measures
J. M. Aldaz PDF
Proc. Amer. Math. Soc. 123 (1995), 173-175
A kernel theorem on the space $[H_ \mu \times A;B]$
E. L. Koh and C. K. Li PDF
Proc. Amer. Math. Soc. 123 (1995), 177-182
Best approximation in $L^ 1(I,X)$
R. Khalil and F. Saidi PDF
Proc. Amer. Math. Soc. 123 (1995), 183-190
Real analytic submanifolds under unimodular transformations
Xiang Hong Gong PDF
Proc. Amer. Math. Soc. 123 (1995), 191-200
Uniform rational approximation
Li Ming Yang PDF
Proc. Amer. Math. Soc. 123 (1995), 201-206
Existence results for some initial and boundary value problems without growth restriction
Marlène Frigon and Donal O’Regan PDF
Proc. Amer. Math. Soc. 123 (1995), 207-216
Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators
Ram U. Verma PDF
Proc. Amer. Math. Soc. 123 (1995), 217-221
On the existence of flat planes in spaces of nonpositive curvature
Martin R. Bridson PDF
Proc. Amer. Math. Soc. 123 (1995), 223-235
Projectively flat affine surfaces that are not locally symmetric
Isaac Chaujun Lee PDF
Proc. Amer. Math. Soc. 123 (1995), 237-246
A gap theorem for ends of complete manifolds
Mingliang Cai, Tobias Holck Colding and DaGang Yang PDF
Proc. Amer. Math. Soc. 123 (1995), 247-250
Some projective planes of Lenz-Barlotti class I
John T. Baldwin PDF
Proc. Amer. Math. Soc. 123 (1995), 251-256
Topology of factored arrangements of lines
Luis Paris PDF
Proc. Amer. Math. Soc. 123 (1995), 257-261
Large cardinals and small Dowker spaces
Chris Good PDF
Proc. Amer. Math. Soc. 123 (1995), 263-272
The strong law of large numbers: a weak-$l_ 2$ view
Bernard Heinkel PDF
Proc. Amer. Math. Soc. 123 (1995), 273-280
A rim-metrizable continuum
J. Nikiel, L. B. Treybig and H. M. Tuncali PDF
Proc. Amer. Math. Soc. 123 (1995), 281-286
Vassiliev invariants and similarity of knots
Yoshiyuki Ohyama PDF
Proc. Amer. Math. Soc. 123 (1995), 287-291
Perfect images of Čech-analytic spaces
R. W. Hansell and Shiho Pan PDF
Proc. Amer. Math. Soc. 123 (1995), 293-298
On the integrality of some Galois representations
Robert Gross PDF
Proc. Amer. Math. Soc. 123 (1995), 299-301
Isomorphisms between groups of diffeomorphisms
Tomasz Rybicki PDF
Proc. Amer. Math. Soc. 123 (1995), 303-310
Fixed-point sets of autohomeomorphisms of compact $F$-spaces
K. P. Hart and J. Vermeer PDF
Proc. Amer. Math. Soc. 123 (1995), 311-314